# SDR DALA2016121009779

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 72,795 hours, 55,341 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 23DEF INOP. FOUND BROKEN WIRE AT SEAT TRACK. RE-SPLICED SAME PER WDM 33-51-14, AND AMM 20-50. CHECKS GOOD.
